The Berenstein–Zelevinsky quantum cluster algebra conjecture

  • Kenneth R. Goodearl

    University of California, Santa Barbara, USA
  • M. T. Yakimov

    Louisiana State University, Baton Rouge, USA
The Berenstein–Zelevinsky quantum cluster algebra conjecture cover
Download PDF

A subscription is required to access this article.


We prove the Berenstein–Zelevinsky conjecture that the quantized coordinate rings of the double Bruhat cells of all finite-dimensional connected, simply connected simple algebraic groups admit quantum cluster algebra structures with initial seeds as specified by [5]. We furthermore prove that the corresponding upper quantum cluster algebras coincide with the constructed quantum cluster algebras and exhibit a large number of explicit quantum seeds. Along the way a detailed study of the properties of quantum double Bruhat cells from the viewpoint of noncommutative UFDs is carried out and a quantum analog of the Fomin–Zelevinsky twist map is constructed and investigated for all double Bruhat cells. The results are valid over base fields of arbitrary characteristic and the deformation parameter is only assumed to be a non-root-of-unity.

Cite this article

Kenneth R. Goodearl, M. T. Yakimov, The Berenstein–Zelevinsky quantum cluster algebra conjecture. J. Eur. Math. Soc. 22 (2020), no. 8, pp. 2453–2509

DOI 10.4171/JEMS/969